Open Access
July, 1988 Homogenization of a Diffusion Process in a Divergence-Free Random Field
Karl Oelschlager
Ann. Probab. 16(3): 1084-1126 (July, 1988). DOI: 10.1214/aop/1176991679


We study the homogenization problem for a diffusion process in a divergence-free random drift field. In particular, in case of a small Gaussian field we derive an asymptotic expansion of the effective diffusion matrix in terms of its spectral density.


Download Citation

Karl Oelschlager. "Homogenization of a Diffusion Process in a Divergence-Free Random Field." Ann. Probab. 16 (3) 1084 - 1126, July, 1988.


Published: July, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0653.60047
MathSciNet: MR942757
Digital Object Identifier: 10.1214/aop/1176991679

Primary: 60F05
Secondary: 41A60 , 60H10

Keywords: asymptotic expansion , effective diffusion matrix , Homogenization‎

Rights: Copyright © 1988 Institute of Mathematical Statistics

Vol.16 • No. 3 • July, 1988
Back to Top